YOU DIE. YOU GET CHARCOAL AND A VOMITMAKER AND POSSIBLY A RESPRIATOR. CALL AN AMBULANCE
NyQuil contains two medications that can be very hard on your liver, especially when taken together - acetominophen (also the active ingredient in Tylenol) and alcohol. Signs of liver trouble include abdominal pain and yellowing of the skin and/or eyes. If you take more NyQuil than what the directions specify, and you have these symptoms, you need to seek medical treatment right away.
From time to time I have this problem with getting to sleep so one night I decided that I was going to get some sleep come Hell or high water , Now I knew that my body had a high resistance to many drugs and just one dose would never work for me so I tried two ( no effects ) after 45 minutes (two more) leaving just half a bottle and still no sleep , so I thought Oh well bottoms up and downed the rest ( 30 hours later i woke up ) now since I'm here to type out what happend I'm still Alive and feeling Very rested and now know what it takes to put me to sleep (thats not the funny part) I was bragging to my next door neigbors wife on what it takes to put me to sleep and she replyed , OH thats Nothing , My husband does that all the time when he gets drunk . ( I shut my mouth and walked away ) . Paschar
You never get sick again. I'm fairly sure they took the stuff that could kill you out so that's just a guess.
you might get a buzz off of it, but it really isnt that big of a deal. i wouldnt know the exact measurements, but i would assume you need significantly more than a bottle to do any serious harm
Obviously you're lying. If you actually took 5 cups then you would be in stomach pain and would vomit. Also, it's impossible to sleep for 30 hours straight. Find something better to do than lie on forums.
jesus slept for three days bro
It's like the love potion off of Shrek.
Pass out and wake up with a hang over.
You vote Republican
Turn into Sleeping Beauty.
I took 6 nyquil pills once and fell asleep. But I woke up later and puked a ton and my stomach was killing me. I was sweating and it was hard to breath. I was nauseous and could hardly eat for like 2 or 3 weeks and I lost a lot of weight. It was really really painfull.
You gonna get turnt up my nigga
You could of hallucinated from the medication you took. You could of been really ill from it . Either it would of raised your blood pressure or raised the heart rate. You could of done damage to your liver. If you were sick with a cold you should of took the recommended dosage of the medication but if you wanted to sleep you should of took Zzzquil a non addictive and non forming sleep aid. Your neighbor was saying her drunk husband takes it when he is drunk it is because he is a alcoholic he is used to the amount of booze that he drinks with Nyquil it has tylenol forming formula with alcohol in it that stuff normally puts people to sleep it is like codeine in the medication boxers normally do not read what they are taking because they are boozed up the wife should of doses the amount he took <br />
. For you the next time you take the medication maybe read the instructions before taking because the side effects could of either sent your *** to the hospital or killed you. People can die if they over dose on over the counter medications like Nyquil. Normally it puts people to sleep like sleeping beauty but other times it can put your health in danger. I think you either lied about this or you are a drug addict and took it for a high. If you were not then you may of not read it before taking it or you can not read. I suggest get someone to read the directions to you and take what is recommended or get treatment for a habit you may of formed from the medication.Many medications have bad side effects that can hurt you. I think you are one of those people that are not smart in my opinion. Sorry if i offended you but seriously think about what you wrote down it sounds like you should've called the poison control or 911 about what you have done. The next time you take Nyquil maybe the last time because the next time it could have exploded your heart. I think you lied but that is my opinion...I think you had a huge buzz from the medication is all....
Kristylee07: are you a doctor or a nurse?
I am a nurse and CEO of a company that provides caregivers for sick and disabled and I do not believe that speaking to people the way you did is appropriate. If you think someone shouldn't do something out of concern for their health then freaking act concerned. Don't talk to people the way you did because then you just made yourself look and sound horrible.